# SDR 96ZZZX3870

- Difficulty date: June 27, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N758LR
- Make and model: Cessna R172K
- Aircraft serial: R1723185
- Engine: Cont IO360KB
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Piston
- Condition: Ring Failed
- Location: Nr 6 Oil Scraper
- Part time: 1,400 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON DISASSEMBLY AFTER LOW COMPRESSION READING, FOUND THE LOWER PORTION BY OIL SCRAPER RING MISSING FROM THE PISTON.  SUSPECT DUE TO THE OIL SCRAPER RING HANGING UP, THUS, STUCTRURAL MALFUNCTION.
